You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1980/68/3
Multilinear singular integral
Download
PDF
- Multilinear singular integral
Article
Original scientific text
Title
Multilinear singular integral
Authors
Jonathan Cohen
Studia Mathematica
1980/68/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
261-280
Main language of publication
English
Published
1980
Exact and natural sciences
mathematics